# SDR IPXA2015030586669

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 23,422 hours, 14,515 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Part serial: 05300R5891
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 340, F/O FORWARD WINDOW CRACKED NO AIR LEAK NOTED.  R & R F/O'S FWD WINDOW IAW MM 56-11-01-424.  OPS CHECK GOOD FOR TERMINAL INSTALLATION, SEE LOG BOOK PAGE 785757, ITEM 1 EFF REF: 56-11-01-05-15R.
